Sweating is a common phenomenon but not excessive sweating. It is an indication of some disorder. People having a cardiac arrest perspire so much that they are almost drenched. Sweating excessively is often found to be the side effect that certain medications cause. It is an alarm that the body is trying to express about being allergic to the medication.
The family physician or the concerned doctor needs to be informed immediately about this side effect without any further delay.
Excessive perspiration due to intake of Wellbutrin is not uncommon. There are number of reports in this connection, and the patient is advised to immediately inform the doctor about it. Wellbutrin is the brand name under which Bupropion is sold to treat the depression. Bipolar and Seasonal Affective Disorder is also treated with this medicine. Even people who want to quit smoking are treated clinically with Wellbutrin. However, it is not for people who are heavy or chain smokers.
An anti-depressant medicine is expected to prevent sweating excessively and not to cause it like other medicines that treat people sweating excessively. Being an anti-depressant, Wellbutrin is meant to work on stress level, which is the root cause of a depression. This leads to aggravation of perspiration. It is these stressful situations that are the culprit for excess sweating.
It has been observed that Bupropion, medicine under the brand name of Wellbutrin, in a way becomes a source of excessive perspiration. If the intensity is too much, the same should be informed to the doctor without any further delay. It is the doctor who would know better if Wellbutrin should be continued or discontinued.
More Articles :